# SDR FDEA201607112346

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA73642
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MAIN DECK CARGO FLOOR SUPPORT CORRODED AT BS 494, X -57.0.  FWD CABIN, MAIN DECK CARGO COMPARTMENT.  CORRODED FLOOR SUPPORT AT RT STA 494,  X= -57.0.  R & R NEW FLOOR SUPPORT FROM STA 459 TO STA 515 X=-57.0 IAW SRM 51-31-01-0G.  NEW FLOOR SUPPORT FABRICATED IAW DWG ACA 7364, REV A.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
